MathSciNet Relay Station
MathSciNet bibliographic data
MR1926623 35J60 (35B05 35D05 35J20 47J30)
Alves, Claudianor O. Existence of positive solutions for a problem with lack of compactness involving the $p$-Laplacian. Nonlinear Anal. 51 (2002), no. 7, 1187–1206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement